# SDR DALA1217449259

- Difficulty date: March 21, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N959DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53529
- Aircraft time: 40,083 hours, 20,495 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV/MOD, FOUND PAX CABIN BETWEEN STA 1140 TO 1304 RT BL 57, CUSP MEMBRANE IS CORRODED, OUT OF LIMITS.  REMOVED AND FABRICATED NEW CUSP MEMBRANE AND INSTALLED IAW MD90 SRM 53-20-02, SG09530019.
